# SDR ASAA0874101

- Difficulty date: December 27, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 29,092 hours, 12,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 737-192
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FASTENER IN WEB. REMOVED AND REPLACED INTERCOSTAL WEB BS 767 TO 792 RBL 22 WL 156 160.
